REAL

Items where Author is "Arshad, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Arshad, S. and Buse, C. and Saierli, Olivia (2011) Connections between exponential stability and boundedness of solutions of a couple of differential time depending and periodic systems. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (90). pp. 1-16. ISSN 1417-3875

Arshad, S. and Buse, C. and Nosheen, A. and Zada, Akbar (2011) Connections between the stability of a Poincare map and boundedness of certain associate sequences. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (16). pp. 1-12. ISSN 1417-3875

This list was generated on Tue May 23 01:01:02 2017 CEST.